# SDR AALA20011549

- Difficulty date: July 30, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
